# SDR 20000710SH013

- Difficulty date: November 19, 1999
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N271
- Make and model: Bolkms BK117A3
- Aircraft serial: 7059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1053025152
- Condition: Cracked
- Location: Fuselage
- Part time: 6,538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS FOUND CRACKED.  REPAIRED PER AMERICAN EUROCOPTER REPAIR PROCEDURE.  (X)
